# SDR UPS05845631

- Difficulty date: October 5, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- Aircraft time: 85,856 hours, 28,516 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3755854502N
- Part serial: TAGJ25040
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-PIT STA 1180 L26L BANANA FITTING CRACKED.  REMOVED AND INSTALLED NEW BANANA FITTING AT STA 1180 L26L IAW SRM 51-3-2 AND SRM 51-1-20D.
